Japanese

A case of uveitis following systemic treatment with erlotinib for extraocular malignancy Shingo Yasuda 1 , Masaki Nakagawa 1 , Takayoshi Sumioka 1 , Kumi Shirai 1 , Saiichi Tanaka 1 , Shizuya Saika 1 1Department of Ophthalmology, Wakayama Medical University pp.697-701
Published Date 2018/5/15
DOI https://doi.org/10.11477/mf.1410212691
  • Abstract
  • Look Inside
  • Reference

Abstract Purpose:To report a case of uveitis following systemic treatment with erlotinib. The uveitis healed following withdrawal of erlotinib.

Case:A 78-year-old female had been diagnosed with lung carcinoma with metastasis to the brain 4 weeks before followed by systemic treatment with erlotinib. Erlotinib was discontinued 2 weeks later for diarrhea and hypokalemia. The treatment was resumed 2 weeks later. She noticed blurring in both eyes 6 days later.

Findings and Clinical Course:Corrected visual acuity was 0.5 in the right eye and 0.4 in the left eye. Both eyes showed signs of inflammation in the anterior chamber and the vitreous. She started receiving topical corticosteroid followed by discontinuation of erlotinib a few days later. Signs of uveitis gradually improved but the left eye showed acute exacerbation 2 weeks later. The left eye received sub-Tenon injection of dexamethasone. Both eyes showed gradual improvement of uveitis. Vitreous opacity disappeared one year later, with visual acuity of 0.8 in either eye one year later. There has been no recurrence of uveitis during 15 months until present.

Conclusion:The present case illustrates that uveitis may be induced after systemic treatment with erlotinib.


Copyright © 2018, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有